# SDR USAAF98077

- Difficulty date: September 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N864US
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11306
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 21185265
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ILM - FLT 1690 - AFTER TAKEOFF FROM ILM, THE AIRCRAFT WOULD NOT PRESSURIZE.  FLIGHT RETURNED TO ILM AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPLACED THE NR 1 AUTOMATIC PRESSURIZATION CONTROLLER.  (M)
